# SDR SWAA2015080442498

- Difficulty date: July 29, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 63,214 hours, 50,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR JUST FORWARD OF LOWER DOOR HINGE CUT OUT CRACKED.  REPAIRED CUT OUT IAW SRM.
